so im a bit worried because my girlfriend got the bc shot back in mid-september and is due for the next one soon but it has been about 2 months since her last period. Now i know your period can stop after about a year of being on the shot but this is only her first bc shot ever, although it may be unlikely shes pregnant should i really be worried?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers